# SDR CA990603021

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 5280 · Landing Gear Doors
- Part: Plate
- Part number: 591016199
- Condition: Loose
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALK-AROUND, FOUND SEVERAL SLICES ON SIDEWALL NR 4 TIRE.   FOUND LOOSE SCREWS ON RIGHT MLG DOOR PLATE, SCREW RECOUNTERSUNK AND INSTALLED USING LOCKTIGHT.
